Alert archive / Wisconsin / Small Craft Advisories in 2008
Small Craft Advisory 71, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 13, 2008, 3:38 PM CDT. It took effect at Sep 14, 2008, 12:00 PM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2008, 3:38 PM CDT (20:38 UTC)
- In effect from
- Sep 14, 2008, 12:00 PM CDT
- Expired
- Sep 15, 2008, 1:00 PM CDT
- In force
- 25 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
039 WHUS73 KMKX 132038 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT SAT SEP 13 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED SUNDAY AFTERNOON AND SUNDAY NIGHT... .THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH ILLINOIS AND INTO LOWER MICHIGAN ON SUNDAY...AND WILL MOVE FURTHER NORTHEAST SUNDAY NIGHT. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR NORTH TO NORTHEAST WINDS TO BECOME STRONG...ALONG WITH GENERATING HIGH WAVES IN THE NEARSHORE WATERS. LMZ643>646-140445- /O.NEW.KMKX.SC.Y.0071.080914T1700Z-080915T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CDT SAT SEP 13 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM SUNDAY TO 4 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM SUNDAY TO 4 AM CDT MONDAY. NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED SUNDAY AFTERNOON...CONTINUING THROUGH SUNDAY NIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD
9 follow-up statements
994 WHUS73 KMKX 140256 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 956 PM CDT SAT SEP 13 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED SUNDAY AFTERNOON INTO MONDAY AFTERNOON... .THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH ILLINOIS AND INTO LOWER MICHIGAN ON SUNDAY...AND WILL MOVE FURTHER NORTHEAST SUNDAY NIGHT. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR NORTH TO NORTHEAST WINDS TO BECOME STRONG...ALONG WITH GENERATING HIGH WAVES IN THE NEARSHORE WATERS. LMZ643>646-141100- /O.EXT.KMKX.SC.Y.0071.080914T1700Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 956 PM CDT SAT SEP 13 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 12 PM SUNDAY TO 1 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 12 PM SUNDAY TO 1 PM CDT MONDAY. NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED SUNDAY AFTERNOON...CONTINUING THROUGH SUNDAY NIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET BY SUNDAY NIGHT. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
453 WHUS73 KMKX 140814 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 AM CDT SUN SEP 14 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON THROUGH MONDAY AFTERNOON... .THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH CENTRAL INDIANA THIS AFTERNOON AND TO THE LAKE ERIE AREA THIS EVENING. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR NORTH TO NORTHEAST WINDS TO BECOME STRONG...ALONG WITH GENERATING HIGH WAVES IN THE NEAR SHORE WATERS. LMZ643>646-141615- /O.CON.KMKX.SC.Y.0071.080914T1700Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 AM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 PM CDT MONDAY. NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS...WITH HIGHER GUSTS ARE EXPECTED THIS AFTERNOON...CONTINUING THROUGH TONIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET BY SUNDAY NIGHT. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ
701 WHUS73 KMKX 141712 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1212 PM CDT SUN SEP 14 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON THROUGH MONDAY AFTERNOON... .THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH CENTRAL INDIANA THIS AFTERNOON AND TO THE LAKE ERIE AREA THIS EVENING. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR NORTH TO NORTHEAST WINDS TO REACH GALE FORCE AND GENERATE HIGH WAVES IN THE NEAR SHORE WATERS SOUTH OF PORT WASHINGTON...AS WELL AS OVER THE ADJACENT OPEN WATERS. LMZ644>646-150115- /O.NEW.KMKX.GL.W.0010.080914T1712Z-080915T0300Z/ /O.EXT.KMKX.SC.Y.0071.080915T0300Z-080915T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1212 PM CDT SUN SEP 14 2008 ...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY. NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS...INCREASING TO GALES TO 35 KNOTS THIS AFTERNOON...AND CONTINUING INTO THE EVENING HOURS. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 8 FEET BY SUNDAY EVENING. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-150115- /O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1212 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS...WITH HIGHER GUSTS ARE EXPECTED THIS AFTERNOON...CONTINUING THROUGH TONIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET BY SUNDAY NIGHT. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAPELA
984 WHUS73 KMKX 142043 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT SUN SEP 14 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED THIS EVENING THROUGH MONDAY AFTERNOON... .THE REMNANTS OF IKE WILL MOVE NORTHEAST THROUGH THE LAKE ERIE AREA TONIGHT. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR NORTH WINDS TO REACH GALE FORCE AND GENERATE HIGH WAVES IN THE NEAR SHORE WATERS SOUTH OF PORT WASHINGTON...AS WELL AS OVER THE ADJACENT OPEN WATERS. LMZ644>646-150445- /O.CON.KMKX.GL.W.0010.000000T0000Z-080915T0300Z/ /O.CON.KMKX.SC.Y.0071.080915T0300Z-080915T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CDT SUN SEP 14 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT MONDAY. NORTH GALES TO 35 KNOTS IN THE EVENING HOURS...DIMINISHING TO15 TO 25 KNOTS AFTER 10 PM. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 7 FEET. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-150445- /O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 343 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 6 FEET. THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAPELA
947 WHUS73 KMKX 142313 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 613 PM CDT SUN SEP 14 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED THIS EVENING THROUGH MONDAY AFTERNOON... .THE REMNANTS OF IKE WILL MOVE NORTHEAST AS AN AREA OF LOW PRESSURE THROUGH THE EASTERN GREAT LAKES TONIGHT. A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE AREA WILL ALLOW FOR GUSTY NORTH WINDS AND GENERATE HIGH WAVES IN THE NEAR SHORE WATERS...AS WELL AS OVER THE ADJACENT OPEN WATERS. LMZ644>646-150300- /O.CAN.KMKX.GL.W.0010.000000T0000Z-080915T0300Z/ /O.EXT.KMKX.SC.Y.0071.080914T2308Z-080915T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 613 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. NORTH WINDS WILL INCREASE TO 15 TO 25 KNOTS IN THE EVENING HOURS...AND CONTINUE OVERNIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-150300- /O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 613 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TONIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
636 WHUS73 KMKX 150254 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 954 PM CDT SUN SEP 14 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY AFTERNOON... .A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE AREA ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE WILL ALLOW FOR GUSTY NORTH WINDS AND GENERATE HIGH WAVES IN THE NEAR SHORE WATERS. LMZ643>646-151100- /O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 954 PM CDT SUN SEP 14 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. NORTH WINDS AT 15 TO 25 KNOTS WILL CONTINUE OVERNIGHT. THESE WINDS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET. THOUGH THE WINDS WILL BEGIN TO DECREASE MONDAY MORNING...WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
692 WHUS73 KMKX 150807 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 AM CDT MON SEP 15 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED INTO THIS AFTERNOON... .A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE AREA ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE WILL ALLOW FOR GUSTY NORTH WINDS AND HIGH WAVES IN THE NEAR SHORE WATERS. LMZ643>646-151615- /O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 AM CDT MON SEP 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. NORTH WINDS WILL BEGIN TO DECREASE THIS MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE TO...OR BELOW...4 FEET UNTIL LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ
347 WHUS73 KMKX 151441 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 AM CDT MON SEP 15 2008 ...STRONG WINDS AND HIGH WAVES EXPECTED INTO THIS AFTERNOON... .A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE LOW PRESSURE AREA ASSOCIATED WITH THE REMNANTS OF HURRICANE IKE WILL ALLOW FOR GUSTY NORTH WINDS AND HIGH WAVES IN THE NEAR SHORE WATERS. LMZ643>646-151800- /O.CON.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 941 AM CDT MON SEP 15 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. NORTH WINDS WILL BEGIN TO DECREASE THIS MORNING...BUT WAVES WILL BE SLOWER TO SUBSIDE TO 4 FEET OR LESS UNTIL LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN PREVAILING WIND SPEEDS OR FREQUENT GUSTS BETWEEN 22 AND 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
633 WHUS73 KMKX 151815 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 115 PM CDT MON SEP 15 2008 ...WAVES HAVE DIMINISHED ALONG THE WESTERN SHORE OF LAKE MICHIGAN... .HIGH PRESSURE WILL SLOWLY MAKE ITS WAY INTO SOUTHEAST WISCONSIN THROUGH THE NIGHT. AS OFFSHORE WINDS SLOWLY DIMINISH...WAVES WILL CONTINUE TO SUBSIDE AS WELL. LMZ643>646-151915- /O.EXP.KMKX.SC.Y.0071.000000T0000Z-080915T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 115 PM CDT MON SEP 15 2008 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WAVES OF 2 TO 4 FEET WILL CONTINUE TO DIMINISH THROUGHOUT THE AFTERNOON AND EVENING AS WINDS DECREASE. $$ MRC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 2:41 PM CDT, 57 minutes earlier.
Area forecast discussion, Sep 13, 2:41 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
241 PM CDT SAT SEP 13 2008
.DISCUSSION...FORECAST FOCUS ON MAINLY THE REMNANTS OF IKE FOR
SUNDAY...THEN ON FOG/FROST POTENTIAL MONDAY NIGHT BEFORE A WARMING
TREND FOR THE REMAINDER OF THE WEEK.
.SHORT TERM...TONIGHT THROUGH MONDAY.
THE MAIN MODERATE TO HEAVY RAIN BAND HAS BEEN CONFINED TO NORTHERN
ILLINOIS IN RESPONSE TO BETTER FORCING AND MOISTURE CONVERGENCE.
IT IS EXPECTED TO STAY ACROSS NORTHERN ILLINOIS TONIGHT AS A COLD
FRONT SAGS SOUTH. ONLY A FEW SHOWERS OR SPRINKLES ARE EXPECTED
FOR THE REMAINDER OF THE AFTERNOON AND OVERNIGHT TONIGHT WITH THE
BEST CHANCES OVER THE FAR SOUTHEAST...CLOSEST TO THE MAIN RAIN
BAND. HAVE CANCELLED THE FLOOD WATCH FOR RACINE AND KENOSHA DUE TO
A DECREASING THREAT FOR HEAVY RAIN.
NEXT CONCERN REVOLVES AROUND IKE. MODELS HAVE REMAINED MORE OR LESS
CONSISTENT OVER THE PAST SEVERAL RUNS WITH THE TRACK OF IKE ACROSS
CENTRAL INDIANA. THIS IS USUALLY A FAVORABLE TRACK FOR HEAVY
PRECIPITATION OVER SOUTHERN WI...HOWEVER WITH IKE REMAINING
POSITIVELY TILTED...MUCH OF THE MOISTURE SEEMS TO BE SHUNTED EAST
BEFORE IT HAS A CHANCE TO FULLY WRAP AROUND THE SYSTEM. WILL
MAINTAIN CATEGORICAL POPS FOR THE SOUTHEAST COUNTIES AND GRADUALLY
TAPER POPS OFF TO THE WEST. UNLESS IKE TAKES A TRACK MUCH FURTHER
WEST THAN MODELS INDICATE...THE THREAT FOR HEAVY RAIN IS LOW.
THUS...WILL NOT ISSUE A FLOOD WATCH UNLIKE EARLIER ANTICIPATED.
IN ADDITION TO IKE...ANOTHER SHORT WAVE OVER THE NORTHERN PLAINS
WILL SLICE THROUGH THE STATE SUNDAY AFTERNOON AND SUNDAY NIGHT. A
FEW SHOWERS...MORE LIKELY DRIZZLE...WILL ACCOMPANY THIS FEATURE
THROUGH EARLY MONDAY MORNING. LEFT OVER LOW LEVEL MOISTURE
HANGING AROUND WILL BRING WIDESPREAD CLOUDS THROUGH ABOUT NOON
MONDAY. CAA AND DRIER AIR FINALLY BEGINS TO FILTER SOUTH...
ALLOWING CLOUDS TO DECREASE GRADUALLY BY LATE AFTERNOON. THE CLOUD
COVER AND 850 MB TEMPS ONLY BETWEEN 3-4C COULD KEEP HIGHS IN THE
UPPER 50S OR LOW 60S.
.LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY.
HIGH PRESSURE CENTER BUILDS OVERHEAD MONDAY NIGHT. CLEAR SKIES...
LIGHT WINDS...COLD TEMPERATURES...AND THE MOIST GROUND WILL
PROMOTE THE DEVELOPMENT OF FOG. FOG MAY BE WIDESPREAD AND
DENSE...BUT WILL NOT TAKE THE GRIDS THAT FAR YET. ALSO ADDED SOME
PATCHY FROST MAINLY WEST OF MADISON AS TEMPERATURES DROP INTO THE
MID 30S VERY EARLY TUESDAY MORNING.
A RETURN FLOW BEGINS TUESDAY AFTERNOON...MARKING THE BEGINNING OF A
WARMING TREND THAT WILL LAST THE REST OF THE WEEK. SKIES SHOULD
BE MAINLY CLEAR WITH TEMPERATURES SLIGHTLY ABOVE AVERAGE THROUGH
NEXT SATURDAY.
&&
.AVIATION...PREVAILING IFR TO OCCASIONAL LIFR CONDITIONS EXPECTED
THROUGH TONIGHT AND INTO THE MORNING ON SUNDAY ACROSS THE TAF SITES.
SURFACE LOW WILL MOVE NORTHEAST ACROSS THE AREA BY EVENING...THEN
NORTHEAST OF THE AREA TONIGHT. THIS SHOULD HELP RAIN BECOME MORE
WIDELY SCATTERED AT KMSN BY EARLY EVENING. RAIN SHOULD LAST AT KMKE
AND KENW THROUGH THE EVENING HOURS...BEFORE BECOMING MORE WIDELY
SCATTERED AFTER MIDNIGHT. KENW MAY SEE PERSISTENT LIGHT RAIN
ACTIVITY THROUGH THE NIGHT...BEING CLOSEST TO THE RAIN AXIS...BUT
LEFT OUT OF TAFS FOR NOW.
THE REMNANTS OF IKE ARE EXPECTED TO BRUSH KENW AND KMKE ON SUNDAY.
MVFR TO IFR CONDITIONS POSSIBLE WITH THIS PRECIPITATION...MAINLY
AFTER 15Z SUNDAY. KMSN SHOULD BE THE MVFR CATEGORY ON SUNDAY...AS
THE MAIN RAIN AREA MAY JUST MISS THEM TO THE SOUTHEAST. SHOWER
ACTIVITY FROM SHORTWAVE TROUGH TO THE NORTHWEST SHOULD STAY TO THE
WEST OF KMSN THROUGH 00Z MONDAY.
&&
.MARINE...A GOOD CHANCE FOR SMALL CRAFT ADVISORY WINDS AND WAVES
COMES ON SUNDAY AFTERNOON AND NIGHT...AS THE CORE OF THE REMNANTS OF
IKE PASS TO THE SOUTHEAST. SUSTAINED NORTHEAST TO NORTH WINDS TO 25
KNOTS ARE LIKELY DURING THIS TIME. WILL GO AHEAD WITH A SMALL CRAFT
ADVISORY FOR SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. LATER SHIFTS MAY
NEED TO EXTEND IT INTO MONDAY...DEPENDING ON HOW LONG THE WAVES STAY
HIGH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 12 PM SUNDAY TO 4 AM CDT MONDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...BORGHOFF
AVIATION/MARINE...WOODHazardous weather outlook, Sep 13, 12:17 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1217 PM CDT SAT SEP 13 2008 WIZ046-047-051-052-056>060-062>072-140945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1217 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAIN IS EXPECTED ACROSS SOUTHERN WISCONSIN TODAY. A FLOOD WATCH IS IN EFFECT UNTIL 4 PM FOR RACINE AND KENOSHA COUNTIES. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE WATCH AREA...WITH LESSER AMOUNTS TO THE NORTH AND WEST. THE RAINFALL MAY CAUSE FLOODING OF LOW LYING AREAS AND STREAMS. THERE IS A CHANCE OF THUNDERSTORMS TODAY...SOUTH OF A LONE ROCK...TO WATERTOWN...TO BAYSIDE LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE REMNANTS OF HURRICANE IKE ARE EXPECTED TO BRING MORE RAINFALL TO SOUTHEAST WISCONSIN ON SUNDAY. THERE IS A POTENTIAL THAT THE RACINE AND KENOSHA AREAS COULD RECEIVE ANOTHER INCH OR SO OF RAIN FROM THIS SYSTEM. IF THE TRACK OF IKE SHIFTS SLIGHTLY NORTHWEST...THEN EVEN HEAVIER RAINFALL COULD OCCUR IN THE FAR SOUTHEAST. THERE IS A SMALL POSSIBILITY THAT THE FLOOD WATCH FOR RACINE AND KENOSHA COUNTIES MAY BE EXTENDED...OR REISSUED FOR SUNDAY. LISTEN FOR LATER STATEMENTS CONCERNING THIS HEAVY RAIN HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-140945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1217 PM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY SOUTH OF PORT WASHINGTON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA SUNDAY AFTERNOON AND SUNDAY NIGHT. WAVES MAY REMAIN HIGH INTO MONDAY. WOOD WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.